MathSciNet Relay Station
MathSciNet bibliographic data
MR1371143 16P90 (16E10 16P40 16W50)
Stephenson, Darin R.; Zhang, James J. Growth of graded Noetherian rings. Proc. Amer. Math. Soc. 125 (1997), no. 6, 1593–1605.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement